Alert archive / Wyoming / Red Flag Warnings in 2010

Red Flag Warning 9, NWS Cheyenne, WY

August 18, 2010

NWS Cheyenne, WY issued this red flag warning at Aug 18, 2010, 3:06 AM MDT. It took effect at Aug 18, 2010, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 18, 2010, 3:06 AM MDT (09:06 UTC)
In effect from
Aug 18, 2010, 11:00 AM MDT
Expired
Aug 18, 2010, 7:16 PM MDT
In force
8 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

746 
WWUS85 KCYS 180906
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
306 AM MDT WED AUG 18 2010

...RED FLAG WARNING FOR WYOMING ZONES 301 AND 302 FROM 11 AM 
LATE THIS MORNING UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITIES
AND GUSTY WESTERLY WINDS...

.HIGH PRESSURE IS EXPECTED TO REMAIN STATIONARY OVER NORTHERN
COLORADO. IN THE MEANTIME...A COLD FRONT WILL APPROACH NORTHERN
WYOMING TODAY RESULTING IN GUSTY WESTERLY WINDS THIS AFTERNOON ACROSS
EAST CENTRAL WYOMING. VERY WARM TEMPERATURES AND LOW AFTERNOON
HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS THIS
AFTERNOON.

WYZ306-181015-
/O.CAN.KCYS.FW.A.0007.100818T1700Z-100819T0200Z/
UPPER NORTH PLATTE RIVER BASIN-
306 AM MDT WED AUG 18 2010

...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW
HUMIDITY FOR FIRE WEATHER ZONE 306...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE FIRE
WEATHER WATCH. 

* IMPACTS...ALTHOUGH HUMIDITIES WILL LOWER TO AROUND 20 PERCENT
  THIS AFTERNOON...WINDS ARE EXPECTED TO REMAIN RELATIVELY LIGHT
  ACROSS THE UPPER NORTH PLATTE RIVER VALLEY WITH STRONGER WINDS
  FURTHER TO THE NORTH. THEREFORE...THE FIRE WEATHER WATCH HAS BEEN
  CANCELLED.

$$

WYZ301-302-190200-
/O.UPG.KCYS.FW.A.0007.100818T1700Z-100819T0200Z/
/O.NEW.KCYS.FW.W.0009.100818T1700Z-100819T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
306 AM MDT WED AUG 18 2010

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING FOR LOW HUMIDITIES
AND GUSTY WESTERLY WINDS...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301 AND 302.

* WIND...WEST WINDS WILL INCREASE LATE THIS MORNING TO 15 TO 20
  MPH SUSTAINED WITH GUSTS AROUND 30 MPH EXPECTED DURING THIS 
  AFTERNOON.

* HUMIDITY...TEMPERATURES WILL INCREASE INTO THE UPPER 80S TO
  MIDDLE 90S ACROSS CONVERSE AND NORTHERN ALBANY COUNTIES THIS
  AFTERNOON. AFTERNOON HUMDITIES ARE EXPECTED TO LOWER INTO THE
  LOW TEENS BY EARLY AFTERNOON AND PERSIST THROUGH SUNSET.

* IMPACTS...THE COMBINATION OF THE VERY WARM TEMPERATURES...LOW
  HUMIDITIES...GUSTY WINDS AND DRY FUELS WILL CREATE CONDITIONS
  FAVORABLE FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TT
3 follow-up statements
624 
WWUS85 KCYS 182232
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
432 PM MDT WED AUG 18 2010

...RED FLAG WARNING FOR WYOMING ZONE 301...302 UNTIL 8 PM MDT
THIS EVENING FOR LOW HUMIDITIES AND GUSTY WESTERLY WINDS...

......RED FLAG WARNING FOR WYOMING ZONE 310 UNTIL 8 PM MDT THIS
EVENING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS...

.HIGH PRESSURE IS EXPECTED TO REMAIN STATIONARY OVER NORTHERN
COLORADO. IN THE MEANTIME...A COLD FRONT WILL APPROACH NORTHERN
WYOMING TODAY RESULTING IN GUSTY WESTERLY WINDS THIS AFTERNOON
ACROSS EAST CENTRAL WYOMING. VERY WARM TEMPERATURES AND LOW
AFTERNOON HUMIDITIES WILL CREATE HAZARDOUS FIRE WEATHER
CONDITIONS THIS AFTERNOON.

WYZ310-190200-
/O.EXA.KCYS.FW.W.0009.000000T0000Z-100819T0200Z/
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
432 PM MDT WED AUG 18 2010

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR DRY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE NORTHERN PORTIONS OF FIRE
WEATHER ZONE 310...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

* AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONE 310.

* WIND...OUTFLOW WINDS FROM THUNDERSTORM DOWNBURSTS UP TO 40 MPH
  EXPECTED THROUGH 8 PM THIS EVENING.

* HUMIDITY...TEMPERATURES IN THE UPPER 80S TO MIDDLE 90S ACROSS
  NORTHERN PLATTE COUNTY WILL DROP HUMIDITIES INTO THE TEENS LATE
  THIS AFTERNOON.

* IMPACTS...THE COMBINATION OF THE VERY WARM TEMPERATURES...LOW
  HUMIDITIES...GUSTY WINDS AND DRY FUELS...ALONG WITH DRY
  LIGHTNING WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE
  SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

WYZ301-302-190200-
/O.CON.KCYS.FW.W.0009.000000T0000Z-100819T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
432 PM MDT WED AUG 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
THIS EVENING FOR LOW HUMIDITIES AND GUSTY WESTERLY WINDS......

* AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301 AND 302. 

* WIND...WEST WINDS OF 15 TO 20 MPH SUSTAINED WITH GUSTS AROUND
  30 MPH EXPECTED DURING THIS AFTERNOON.

* HUMIDITY...TEMPERATURES IN THE UPPER 80S TO MIDDLE 90S ACROSS
  CONVERSE AND NORTHERN ALBANY COUNTIES WILL CONTINUE THIS
  AFTERNOON. AFTERNOON HUMDITIES HAVE FALLEN INTO THE LOW TEENS
  THIS AFTERNOON AND WILL CONTINUE THROUGH SUNSET.

* IMPACTS...THE COMBINATION OF THE VERY WARM TEMPERATURES...LOW 
  HUMIDITIES...GUSTY WINDS AND DRY FUELS WILL CREATE CONDITIONS 
  FAVORABLE FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
390 
WWUS85 KCYS 182259
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
459 PM MDT WED AUG 18 2010

...RED FLAG WARNING FOR WYOMING ZONE 301...302 UNTIL 8 PM MDT
THIS EVENING FOR LOW HUMIDITIES AND GUSTY WESTERLY WINDS...

...RED FLAG WARNING FOR WYOMING ZONE 310 UNTIL 8 PM MDT THIS
EVENING FOR DRY LIGHTNING AND GUSTY OUTFLOW WINDS...

.RED FLAG CONDITIONS CONTINUE THIS AFTERNOON FOR LOW HUMIDITIES
AND GUSTY WEST WINDS FOR WYOMING FIRE WEATHER ZONES 301 AND 302.
DRY THUNDERSTORMS HAVE DEVELOPED OVER NORTHERN PORTIONS OF WYOMING
FIRE WEATHER ZONE 310 THIS AFTERNOON PROMPTING A RED FLAG WARNING
FOR THIS ZONE THROUGH 8 PM THIS EVENING. THUNDERSTORMS ARE
EXPECTED TO BEGIN INCREASING IN COVERAGE AND MOISTENING AS MORE
MONSOON MOISTURE MOVES INTO THE AREA AFTER SUNSET...WITH WINDS
DECREASING AS WELL.

WYZ301-302-310-190200-
/O.CON.KCYS.FW.W.0009.000000T0000Z-100819T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
459 PM MDT WED AUG 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 301...
302...

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR DRY
THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR THE NORTHERN PORTIONS OF FIRE
WEATHER ZONE 310...

* AFFECTED AREA...IN WYOMING...FIRE WEATHER ZONES 301...302 AND 
  310. 

* WIND...WEST WINDS OF 15 TO 20 MPH SUSTAINED WITH GUSTS AROUND 30
  MPH EXPECTED DURING THIS AFTERNOON FOR ZONES 301 AND 302. OUTFLOW
  WINDS FROM THUNDERSTORM DOWNBURSTS UP TO 40 MPH EXPECTED THROUGH
  8 PM THIS EVENING FOR ZONE 310.

* HUMIDITY...TEMPERATURES IN THE UPPER 80S TO MIDDLE 90S ACROSS 
  NORTHERN PLATTE COUNTY WILL DROP HUMIDITIES INTO THE TEENS 
  LATE THIS AFTERNOON.

* IMPACTS...THE COMBINATION OF THE VERY WARM TEMPERATURES...LOW 
  HUMIDITIES...GUSTY WINDS AND DRY FUELS...ALONG WITH DRY 
  LIGHTNING WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE 
  SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
934 
WWUS85 KCYS 190116
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
716 PM MDT WED AUG 18 2010

...RED FLAG WARNINGS FOR FIRE WEATHER ZONES 301...302 AND 310
CANCELLED...

WYZ301-302-310-190230-
/O.CAN.KCYS.FW.W.0009.000000T0000Z-100819T0200Z/
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF-
PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
716 PM MDT WED AUG 18 2010

...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY
FOR FIRE WEATHER ZONES 301...302 AND 310...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED
FLAG WARNING. 

EARLY EVENING RELATIVE HUMIDITIES HAVE BEGUN TO RECOVER SLIGHTLY
ABOVE CRITICAL LEVELS AS WELL AS WINDS BEGINNING TO DECREASE.
LIGHTNING ACTIVITY HAS TAKEN A SHARP DECREASE AS WELL WITH COOLER
TEMPERATURES. THEREFORE THE RED FLAG WARNINGS HAVE BEEN CANCELLED.

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Aug 17, 10:22 PM MDT, 4 hours 44 minutes earlier.

Area forecast discussion, Aug 17, 10:22 PM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1022 PM MDT TUE AUG 17 2010

.UPDATE...

&&

.FIRE WEATHER...

SOUTHWEST TO WEST WINDS ARE EXPECTED TO INCREASE LATE MORNING
WEDNESDAY AND PERSIST INTO THE EARLY EVENING. VERY WARM
TEMPERATURES AND LOW AFTERNOON HUMIDITIES ARE EXPECTED TO COMBINE
WITH THESE STRONG WINDS TO CREATE HAZARDOUS FIRE WEATHER
CONDITIONS WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR WYOMING FIRE WEATHER ZONES 301...302 AND 306 FROM LATE
WEDNESDAY MORNING THROUGH EARLY EVENING.

CLAYCOMB

&&

.PREV DISCUSSION... /ISSUED 534 PM MDT TUE AUG 17 2010/

UPDATE TO AVIATION...

AVIATION...00Z TAFS

VFR CONDITIONS EXPECTED FOR ALL SOUTHEAST WYOMING AND NEBRASKA
PANHANDLE AIRPORTS FOR THE NEXT 24 HOURS AS HIGH PRESSURE WILL
REMAIN CENTERED OVER NORTHERN COLORADO. WEST TO SOUTHWEST WINDS TO
DEVELOP WEDNESDAY AFTERNOON AND BECOME GUSTY.

CLAYCOMB

PREV DISCUSSION... /ISSUED 214 PM MDT TUE AUG 17 2010/

SHORT TERM...TONIGHT THROUGH THURSDAY...
TONIGHT...LATEST RADAR LOOP IS SHOWING A FEW SHOWERS TRYING TO
POP UP ALONG THE FRONT RANGE THIS AFTERNOON. HOWEVER...THESE
SHOWERS ARE ENCOUNTERING A VERY DRY AIR MASS WITH SURFACE DEW
POINTS IN THE 30S. AT THIS POINT...I WOULD NOT EXPECT ANYTHING
MORE THAN A FEW WIND GUSTS OF 30 TO 40 MPH UNDERNEATH THE VIRGA.
OTHERWISE...A QUIET NIGHT IS SETTING UP OVER THE REGION WITH
MOSTLY CLEAR SKIES AND LIGHT WINDS. THE GOOD RADIATIONAL COOLING
SHOULD ALLOW FOR A FEW PLACES IN THE HIGHER TERRAIN TO DROP INTO
THE 40S AGAIN WITH MOSTLY 50S ELSEWHERE.

WEDNESDAY THROUGH THURSDAY...LATEST WATER VAPOR LOOP WAS SHOWING
ANOTHER POTENTIAL VORTICITY ANOMALY APPROACHING NORTHERN CALIFORNIA.
THIS FEATURE IS EXPECTED TO SEND TO SOME JET ENERGY INTO WESTERN
WYOMING BY WEDNESDAY EVENING. THE LATEST NAM APPEARS TO PICKING UP
ON THIS ENERGY A LITTLE MORE THAN THE GFS WHICH SEEMS REASONABLE
AT THIS TIME. THE LATEST WATER VAPOR LOOP WAS ALSO SHOWING SOME
EVIDENCE OF THIS ENERGY ROUNDING THE BASE OF THE POTENTIAL
VORTICITY ANOMALY. AS A RESULT...WE ARE LEANING TOWARDS THE NAM
SOLUTION WHICH SHOWS THE ISENTROPIC LIFT INCREASING BETWEEN 320
AND 335K BEGINNING WEDNESDAY EVENING AND CONTINUING THROUGH THURSDAY
MORNING. THE BEST ISENTROPIC LIFT APPEARS TO BE OVER THE WESTERN
HALF OF THE FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY MORNING...
WITH THIS AREA OF LIFT MOVING TOWARDS THE NEBRASKA PANHANDLE
THURSDAY AFTERNOON. THIS AREA IS ALSO UNDER THE INFLUENCE OF THE
RIGHT ENTRANCE REGION OF THE 300 MB JET STREAK. NOT EXPECTING
MUCH IN THE WAY OF HEAVY RAINFALL WITH THIS FEATURE...SINCE THE
MOISTURE RETURN IS QUITE SHORT LIVED. SHEAR AND INSTABILITY PROFILES
ARE ALSO QUITE LIMITED WITH THIS FEATURE. WE DID NOT MAKE TOO MANY
ADJUSTMENTS TO THE TEMPERATURES AT THIS TIME. ALTHOUGH...WE DID
RAISE POPS...ESPECIALLY DURING THE WEDNESDAY NIGHT AND THURSDAY
PERIODS.

LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
MINOR CHANGES WERE NOTED BETWEEN THE CURRENT AND PREVIOUS CYCLE
OF THE GFS...GEM AND ECMWF WITH TIMING AND STRENGTH OF THE NEXT
SHORT WAVE TROUGH MOVING EAST INTO THE NORTHERN AND CENTRAL HIGH
PLAINS THURSDAY NIGHT AND FRIDAY. MOST OF THE CONVECTION ASSOCIATED
WITH THE SURFACE COLD FRONT WILL HAVE PUSHED EAST OF THE AREA
THURSDAY NIGHT...EXCEPT FOR A FEW ISOLATED TSTORMS OVER THE HIGHER
TERRAIN OF THE WEST. WARMER TEMPS AND DRIER WEATHER ARE EXPECTED
FOR FRIDAY THROUGH SUNDAY AS HIGH PRESSURE IN THE MID AND UPPER
LEVELS BUILDS OVER THE GREAT PLAINS AND THE FRONT RANGE OF THE
ROCKIES. 700 MB TEMPS WILL WARM FROM 13C-15C TO NEAR 20C BY SUNDAY...
RESULTING IN HIGH TEMPS IN THE 80S IN SOUTHEAST WY TO THE MID 90S
OVER WESTERN NE. BY MONDAY...THE MODELS DEPICT A STRONG MID/UPPER
LEVEL TROUGH ADVANCING INLAND FROM THE PACIFIC COAST...RESULTING
IN INCREASING SOUTHWESTERLY FLOW ALOFT AND MONSOON MOISTURE
ADVECTING NORTHWARD FROM THE EASTERN PACIFIC. CONTINUED THE TREND
OF INCREASING SHOWER/TSTORM CHANCES FROM SUNDAY AFTERNOON THROUGH
MONDAY NIGHT AS PRECIP WATER VALUES EXCEED AN INCH IN TANDEM WITH
GREATER LOW AND MID LEVEL INSTABILITY AND ENHANCED JET DYNAMICS.
ON TUESDAY...THE FORECAST IS LESS CLEAR CUT AS THE ECMWF IS MUCH
DEEPER AND STALLS THE MID AND UPPER TROUGH TO THE WEST...WHILE THE
GFS AND GEM ARE LESS AMPLIFIED AND MORE PROGRESSIVE...SWEEPING THE
FEATURE NORTHEAST ACROSS THE NORTHERN ROCKIES AND PLAINS...RESULTING
IN A WEAKER WEST-SOUTHWEST FLOW ALOFT. THIS FAR OUT IN THE FORECAST
PERIOD...WILL NOT BUY INTO THE SLOWER ECMWF SOLUTION AND TREND
TOWARD THE GFS AND GEM. BOTH THE GFS AND GEM ALSO USHER A FAIRLY
STRONG CANADIAN COLD FRONT SOUTHWARD INTO WY TUESDAY...WITH MUCH
COOLER TEMPS IN ITS WAKE. THEY ALSO SHOW RESIDUAL MOISTURE AND LOW
QPF POOLING SOUTH OF THE FRONT...CLOSER TO THE WY-CO-NE BORDERS.
HAVE GONE AHEAD AND PAINTED LOW POPS OVER THE SOUTHERN THIRD OF
THE CWFA. ABOVE AVERAGE TEMPS ON MONDAY WILL COOL CLOSER TO
SEASONAL NORMALS ON TUESDAY AS THE FRONT EDGES SOUTH.

AVIATION...18Z TAF ISSUANCE...
SURFACE HIGH PRESSURE ACROSS CENTRAL COLORADO SHOULD PROVIDE MORE
WESTERLY FLOW ACROSS MUCH OF SOUTHEAST WYOMING THIS AFTERNOON. THE
WIND IS EXPECTED TO BECOME LIGHT TONIGHT AS WEAK LOW PRESSURE
DEVELOPS OVER THE ROCKIES. THERE IS A SLIGHT CHANCE THAT THE ALLIANCE
TAF SITE MAY SEE SOME LOWER (IFR) CEILINGS CREEP INTO THAT REGION
TOWARDS DAYBREAK. OTHERWISE...MOSTLY CLEAR SKIES WILL BE THE
RULE.

FIRE WEATHER...
DRY CONDITIONS WILL PERSIST ACROSS MUCH OF THE AREA ON WEDNESDAY...
WITH MINIMUM RELATIVE HUMIDITIES RANGING FROM 15 TO 20 PERCENT.
WIND SPEEDS ARE ALSO EXPECTED TO REMAIN BELOW 20 MPH...BUT I WOULD
NOT BE SURPRISED TO SEE A COUPLE OF PLACES IN THE HIGHER TERRAIN
GET CLOSE TO 25 MPH GUSTS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM 11 AM WEDNESDAY TO 8 PM WEDNESDAY FOR
     WYZ101-WYZ102-WYZ103-WYZ113.
NE...NONE.

&&

SHORT TERM/AVIATION...REC
LONG TERM...JAMSKI
Hazardous weather outlook, Aug 17, 9:25 PM MDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
925 PM MDT TUE AUG 17 2010

NEZ002-003-019>021-054-055-095-096-WYZ101>119-190330-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
925 PM MDT TUE AUG 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RELATIVE HUMIDITIES WILL BE LOW AND WINDS WILL INCREASE ON
WEDNESDAY INCREASING THE NEED FOR FIRE WEATHER CONCERNS. A CHANCE
OF SHOWERS AND THUNDERSTORMS IS EXPECTED OVER SOUTHEAST WYOMING
AND THE WESTERN NEBRASKA PANHANDLE WEDNESDAY NIGHT THROUGH
THURSDAY AND POSSIBLY AGAIN BY SUNDAY AFTERNOON AND NEXT MONDAY.
NO SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 10:05 PM MDTFire Weather WatchCYS5 hr

Nearby

Red Flag Warnings in Wyoming, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.